# SDR C2XA05CL087

- Difficulty date: October 13, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 12,838 hours, 9,580 cycles
- Engine: Allsn AE3007A
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Part number: M24308213F
- Condition: Shorted
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE AIRCRAFT WOULD NOT ACCEPT CLIMB MODE UNTIL APPROX 7000FT,  NORMAL AFTER THAT. ON APPROACH AT 3000 FT. SELECTED T/O MODE AND AIRCRAFT STUCK IN T/O RESERVE UNTIL LANDING.  MAINTENANCE INSPECTED AND REPLACED CONNECTOR 10584 FOR NR 2 ENGINE RESISTOR MODULE. OPERATIONAL CHECKS WERE GOOD.
